Volume 26, Number 3, September 2012


1. N. Kumaresan
Optimal control for stochastic singular integro-differential Takagi-Sugeno fuzzy system using ant colony programming, 415 - 426
DOI: 10.2298/FIL1203415K

2. D. Kocev
On weaker forms of relator Menger, relator Rothberger and relator Hurewich properties, 427 - 437
DOI: 10.2298/FIL1203427K


3. M. Stanković, M. Ćirić, M. Zlatanović
Geodesic mappings of equiaffine and anti-equiaffine general affine connection spaces preserving torsion, 439 - 451
DOI: 10.2298/FIL1203439S

4. S. Miljković, M. Miladinović, P. Stanimirović, I. Stojanović
Application of the pseudoinverse computation in reconstruction of blurred images, 453 - 465
DOI: 10.2298/FIL1203453M

5. Z. Yarahmadi, A. R. Ashrafi
The Szeged, vertex PI, first and second Zagreb indices of corona product of graphs, 467 - 472
DOI: 10.2298/FIL1203467Y


6. D. Djurčić, Lj. D.R. Kočinac
A note on convergence in measure and selection principles, 473 - 477
DOI: 10.2298/FIL1203473D


7. M. Mateljević
Quasiconformality of harmonic mappings between Jordan domains, 479 - 510
DOI: 10.2298/FIL1203479M

8. E. Malkowsky, F. Özger
A note on some sequence spaces of weighted means, 511 - 518
DOI: 10.2298/FIL1203511M

9. U. Kadak, F. Başar
Power series of fuzzy numbers with real or fuzzy coefficients, 519 - 528
DOI: 10.2298/FIL1203519K

10. C. Tunç
On the boundedness of solutions of a kind of non-autonomous differential equations of second order with finitely many deviating arguments, 529 - 538
DOI: 10.2298/FIL1203529T

11. D.N. Georgiou, S.E. Han
Generalized topological function spaces and a classification of generalized computer topological spaces, 539 - 552
DOI: 10.2298/FIL1203539G

12. R.M. Ali, N.E. Cho, N.K. Jain, V. Ravichandran
Radii of starlikeness and convexity for functions with fixed second coefficient defined by subordination, 553–561
DOI: 10.2298/FIL1203553A

13. S. Das, M.N. Mukherjee
Fuzzy generalized closed sets via fuzzy grills, 563 - 571
DOI: 10.2298/FIL1203563D

14. T. Liu, J. Zhao, P. Zhao
Portfolio problems based on jump-diffusion models, 573 - 583
DOI: 10.2298/FIL1203573L

15. S. Jančić - Rašović, V. Dašić
Some new classes of (m, n)-hyperrings, 585 - 596
DOI: 10.2298/FIL1203585J

16. J. Zhong, Z. Liu, G. Zhou, Y. Yu
A new iterative method for computing the Drazin inverse, 597 - 606
DOI: 10.2298/FIL1203597Z


17. X. Wang, D. Liao
The optimal convergence factor of the gradient based iterative algorithm for linear matrix equations, 607 - 613
DOI: 10.2298/FIL1203607W

18. V. Lazarević, M. Žižović, N. Damljanović
Root product of lattices, 615 - 621
DOI: 10.2298/FIL1203615L


19. D.F. Anderson, S. Ghalandarzadeh, S. Shirinkam, P.M. Rad
On the diameter of the graph ΓAnn(M)(R), 623 - 629
DOI: 10.2298/FIL1203623A


20. Huseyin Bor
A new application of generalized power increasing sequences, 631 - 635
DOI: 10.2298/FIL1203631B